# SDR 98FDEA00149

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 L/E SLAT, LOWER SKIN TANG BELOW INBD TRACK ATTACH CRACKED AND RIVETS PULLED.  ACCOMPLISHED REPAIR ON RT WING NR 8 L/E SLAT FOR CRACKED LWR SKIN TANG BELOW INBOARD TRACK PER AA 7-5750-29381 AND AA SRM 57-50-1 PGS 7A AND 7B.
